# SDR SWAA2013040214362

- Difficulty date: March 22, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 24,232 hours, 15,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Bracket
- Part number: 5936587114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR FWD SEAT TRACK SUPPORT BRACKET CRACKED AT BS 370.  REMOVED & REPLACED BRACKET IAW SRM.
